Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A reformulation of $ S$ and $ L$


Author: Judy Roitman
Journal: Proc. Amer. Math. Soc. 69 (1978), 344-348
MSC: Primary 54D20; Secondary 54A25, 54G15, 54G20
DOI: https://doi.org/10.1090/S0002-9939-1978-0486845-9
MathSciNet review: 486845
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a combinatorial statement which is equivalent to the existence of an S space, and one equivalent to the existence of an L space, thus verifying the widespread intuition that the problem of S and L is essentially set-theoretic.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D20, 54A25, 54G15, 54G20

Retrieve articles in all journals with MSC: 54D20, 54A25, 54G15, 54G20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1978-0486845-9
Keywords: S space, L space, graph
Article copyright: © Copyright 1978 American Mathematical Society